A characterization of harmonic spaces

Balazs Csikos E¨otv¨os Lor´and University Marton Horvath

Differential Geometry mathscidoc:1609.10257

Journal of Differential Geometry, 90, (3), 383-389, 2012
The authors proved in [5] that in a complete, connected, and simply connected Riemannian manifold, the volume of the intersection of two small geodesic balls depends only on the distance between the centers and the radii if and only if the space is harmonic. In this paper, we show that this proposition remains true, if the condition is restricted to balls of equal radii.
No keywords uploaded!
[ Download ] [ 2016-09-13 22:42:36 uploaded by admin ] [ 442 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{balazs2012a,
  title={A CHARACTERIZATION OF HARMONIC SPACES },
  author={Balazs Csikos, and Marton Horvath},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913224236742779919},
  booktitle={Journal of Differential Geometry},
  volume={90},
  number={3},
  pages={383-389},
  year={2012},
}
Balazs Csikos, and Marton Horvath. A CHARACTERIZATION OF HARMONIC SPACES . 2012. Vol. 90. In Journal of Differential Geometry. pp.383-389. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913224236742779919.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved